# SDR SWAA2020112331293

- Difficulty date: November 18, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 47,941 hours, 25,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL VAPOR BARRIER HAS A 7' CRACK AT LBL 40.00.  LEFT MLG WHEEL WELL VAPOR BARRIER HAS A 7' CRACK AT LBL 40.00.  C/W EA 1-A57-13410.  REINSPECT AT 100 CYCLES AND REPEAT EVERY 100 CYCLES.  ACCOMPLISH PERMANENT REPAIR AT 600 CYCLES, PER EA 1-A57-13410.
